Skip to content
My WebMD Sign In, Sign Up
Worried?
avatar
MrsIWannaBeAMommy posted:
So Since My Last Period Me & My Partner Have Been Having Sex Every Other Day As Recommended, Well Every Time We Have Intercourse, I Go To Use The Bathroom & There's Always A Light Pink, Like Discharge Is This Normal After Having Mirena Removed A Month Ago, After Having It In For 2 Years?
Reply
 
avatar
TKO120107 responded:
I don't think that's anything to worry about. If you're getting pretty feisty in the sack, it can cause light bleeding like you describe. But if you want an expert opinion, give your doctor a ring.
Me (39) DH (40) DS (2) TTC no. 2


Spotlight: Member Stories

Hello! I am a returning member to the TTC boards. In 2009 my then fiance and I were actively TTC since early 2008 with no luck. Then in June 2009 I go...More

Helpful Tips

Emoticons
From an awesome anonymous poster, here is the text to use to add emoticons to your posts. : smile : or : ) = : cool : or B ) = : grin ... More
Was this Helpful?
3 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.